Volume 4, Number 2
Previous Issue Next Issue

Kailiang Wu, Zhicheng Yang & Huazhong Tang

10.4208/eajam.101013.100314a

East Asian J. Appl. Math., 4 (2014), pp. 95-131.

Preview Full PDF 81 2148 Abstract

Haiyan Su, Pengzhan Huang, Juan Wen & Xinlong Feng

10.4208/eajam.230913.120314a

East Asian J. Appl. Math., 4 (2014), pp. 132-151.

Preview Full PDF 90 1914 Abstract

S. R. Pudjaprasetya & I. Magdalena

10.4208/eajam.290913.170314a

East Asian J. Appl. Math., 4 (2014), pp. 152-165.

Preview Full PDF 79 1827 Abstract

Nary Kim & Hyung-Chun Lee

10.4208/eajam.041013.180314a

East Asian J. Appl. Math., 4 (2014), pp. 166-188.

Preview Full PDF 80 1805 Abstract

Yan-Bo Ma & Fu-Rong Lin

10.4208/eajam.101213.260314a

East Asian J. Appl. Math., 4 (2014), pp. 189-204.

Preview Full PDF 87 1799 Abstract

Authorization Required

This server could not verify that you are authorized to access the document requested. Either you supplied the wrong credentials (e.g., bad password), or your browser doesn't understand how to supply the credentials required.

Apache/2.2.15 (CentOS) Server at www.global-sci.org Port 80
  • BibTex
  • RIS
  • TXT
Copy to clipboard
The citation has been copied to your clipboard